StoneMill Pharma
StoneMill Pharma
StoneMill Pharma

Tag: antihistamine overdose

blg-img3-1.jpg
Jan 19, 2026
  • Miranda Rathbone
  • 12

Diphenhydramine Overdose: Signs, Risks, and Emergency Treatment

Diphenhydramine overdose can cause dangerous anticholinergic toxicity with symptoms like hallucinations, seizures, and heart rhythm problems. Learn the signs, emergency treatments, and why this common OTC drug can be deadly.

Recent Posts

Ivermectin and COVID‑19: Facts, Myths & Latest Evidence
Oct 20, 2025
Ivermectin and COVID‑19: Facts, Myths & Latest Evidence
How to Protect Controlled Medications from Theft When Traveling
Nov 14, 2025
How to Protect Controlled Medications from Theft When Traveling
How to Keep Emergency Medications Accessible but Secure
Dec 29, 2025
How to Keep Emergency Medications Accessible but Secure
Sick Day Rules for Diabetes: Insulin, Hydration, and Ketone Checks
Sep 1, 2026
Sick Day Rules for Diabetes: Insulin, Hydration, and Ketone Checks
Fluoroquinolone Side Effects: Tendinopathy and Nerve Damage Risks
Nov 19, 2025
Fluoroquinolone Side Effects: Tendinopathy and Nerve Damage Risks

Categories

  • Health (232)
  • Lifestyle (3)
  • Technology (1)

Archives

  • September 2026 (3)
  • August 2026 (12)
  • July 2026 (15)
  • June 2026 (12)
  • May 2026 (12)
  • April 2026 (14)
  • March 2026 (13)
  • February 2026 (14)
  • January 2026 (26)
  • December 2025 (26)
  • November 2025 (22)
  • October 2025 (27)
StoneMill Pharma
  • About
  • Terms of Service
  • Privacy Policy
  • Data Protection Rights
  • Contact

© 2026. All rights reserved.